MAUDE Adverse Event Report: RICHARD WOLF GMBH; HF CONNECTION CABLE MONO L 5M

RICHARD WOLF GMBH; HF CONNECTION CABLE MONO L 5M
Model Number 815053
Medical Device Problem Codes Sparking (2595); Electrical Shorting (2926)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user has not yet sent the instrument to richard wolf for examination.As soon as the instrument arrived, the examination will be started.
 
Event or Problem Description
The user facility has informed richard wolf gmbh of an issue regarding a hf connection cable mono l 5m, part id: 815.053, sn/batch# unknown.According to the received information, during resection of the bladder tumor, wolf cautery cord exploded in half and released sparks.There was no prolongation of the operation time nor any danger to the patient.

Common Device Name
HF CONNECTION CABLE MONO L 5M
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
heiko seider-biedermann
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key18121718
Report Number9611102-2023-00067
Device Sequence Number17896658
Product Code GEI
UDI-Device Identifier04055207000274
UDI-Public04055207000274
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K982677
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number815053
Device Catalogue Number815.053
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2023
Initial Report FDA Received Date11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown